# SDR CALA9700625

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/2 D-CHECK INSPECTION, FOUND RT WING REAR SPAR CRACKED 1.75 INCH BELOW I/B LOWER MOUNT FOR NR 2 FLAP HINGE.  REPAIRED PER ECRA 5761-01001.
